# SDR UALA2013012800478

- Difficulty date: January 27, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1710 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 1710, 1 INCH ABOVE STRINGER 16L.   CUTOUT DAMAGE AND INSTALLED DOUBLER RPR PER SRM 53-00-01, REPAIR 2, FIG 201.  MAJOR REPAIR
